skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Recursive integral method with Cayley transformation: RIM with Cayley transformation

Authors:
 [1]; ORCiD logo [2];  [3]
  1. Department of Mathematical Sciences, Michigan Technological University, Houghton Michigan
  2. Department of Mathematical Sciences, Michigan Technological University, Houghton Michigan, School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu China
  3. Computational Research Division, Lawrence Berkeley National Laboratory, Berkeley California
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1459715
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Numerical Linear Algebra with Applications
Additional Journal Information:
Journal Name: Numerical Linear Algebra with Applications Journal Volume: 25 Journal Issue: 6; Journal ID: ISSN 1070-5325
Publisher:
Wiley Blackwell (John Wiley & Sons)
Country of Publication:
United Kingdom
Language:
English

Citation Formats

Huang, R., Sun, J., and Yang, C. Recursive integral method with Cayley transformation: RIM with Cayley transformation. United Kingdom: N. p., 2018. Web. doi:10.1002/nla.2199.
Huang, R., Sun, J., & Yang, C. Recursive integral method with Cayley transformation: RIM with Cayley transformation. United Kingdom. doi:https://doi.org/10.1002/nla.2199
Huang, R., Sun, J., and Yang, C. Tue . "Recursive integral method with Cayley transformation: RIM with Cayley transformation". United Kingdom. doi:https://doi.org/10.1002/nla.2199.
@article{osti_1459715,
title = {Recursive integral method with Cayley transformation: RIM with Cayley transformation},
author = {Huang, R. and Sun, J. and Yang, C.},
abstractNote = {},
doi = {10.1002/nla.2199},
journal = {Numerical Linear Algebra with Applications},
number = 6,
volume = 25,
place = {United Kingdom},
year = {2018},
month = {7}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: https://doi.org/10.1002/nla.2199

Citation Metrics:
Cited by: 3 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

A projection method for generalized eigenvalue problems using numerical integration
journal, October 2003


Efficient estimation of eigenvalue counts in an interval: Efficient estimation of eigenvalue counts in an interval
journal, March 2016

  • Di Napoli, Edoardo; Polizzi, Eric; Saad, Yousef
  • Numerical Linear Algebra with Applications, Vol. 23, Issue 4
  • DOI: 10.1002/nla.2048

Domain decomposition approaches for accelerating contour integration eigenvalue solvers for symmetric eigenvalue problems: Domain decomposition contour integration eigensolvers
journal, February 2018

  • Kalantzis, Vassilis; Kestyn, James; Polizzi, Eric
  • Numerical Linear Algebra with Applications, Vol. 25, Issue 5
  • DOI: 10.1002/nla.2154

Density-matrix-based algorithm for solving eigenvalue problems
journal, March 2009


Rational Krylov sequence methods for eigenvalue computation
journal, April 1984


An Arnoldi Method for Nonlinear Eigenvalue Problems
journal, May 2004


Eigenvalue computation in the 20th century
journal, November 2000

  • Golub, Gene H.; van der Vorst, Henk A.
  • Journal of Computational and Applied Mathematics, Vol. 123, Issue 1-2
  • DOI: 10.1016/S0377-0427(00)00413-1

Analytical and computational methods for transmission eigenvalues
journal, March 2010


The Solution of Parametrized Symmetric Linear Systems
journal, January 2003


Algorithm 922: A Mixed Finite Element Method for Helmholtz Transmission Eigenvalues
journal, August 2012

  • Ji, Xia; Sun, Jiguang; Turner, Tiara
  • ACM Transactions on Mathematical Software, Vol. 38, Issue 4
  • DOI: 10.1145/2331130.2331137

Effective Confining Potential of Quantum States in Disordered Media
journal, February 2016


Recursive integral method for transmission eigenvalues
journal, December 2016


Complex networks: Structure and dynamics
journal, February 2006


The university of Florida sparse matrix collection
journal, November 2011

  • Davis, Timothy A.; Hu, Yifan
  • ACM Transactions on Mathematical Software, Vol. 38, Issue 1
  • DOI: 10.1145/2049662.2049663

Iterative Methods for Transmission Eigenvalues
journal, January 2011

  • Sun, Jiguang
  • SIAM Journal on Numerical Analysis, Vol. 49, Issue 5
  • DOI: 10.1137/100785478